# SDR QXEA200400524

- Difficulty date: July 13, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,457 hours, 20,640 cycles
- Engine: Pwa PW123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FORWARD SPAR Z BRACKET IS CRACKED AT APPROXIMATELY STATION YW48.000. REPAIRED IAW SRM 51-40-11 AND EA 2-57-267.
